Has anyone have/had this before! what do i tell my doctor?
Hello snooganups. Feeling dizzy and drowziness are normal, common side effects to taking Geodon. You might try taking it at night (if you don't already do). If it really doesn't ease up, become any better, let your doctor know. She/he will beable to offer you some of thier thoughts, ideas on how to help. Best of wishes,
I have found this medicine to be useless. When I take it its like me taking a 8 bowl of meth but more expensive. I'm suppose to be taking 60mg twice daily. I don't take it. My doctor is a old dumb ass guy who I can already see him having alltimers. He needs to retire. He fucks up everybodys medicine that they've been on for 10-22 years they end up in jail becaue his old patients that he pissed off get caught with more pills then they could ever get prescribed. I mean when you are use to getting 8 miligrams of zantax a day and the doctor takes you off of it cold turkey they tend to buy 100 zanny bars for 100 bucks everyday and are out of control. I can't wait til I become a doctor.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
Posted 26 May 2011 • 6 answers
Posted 26 Oct 2011 • 1 answer
My doctor took me off Geodon and put me on another medication. I've had a constant headache for two?
Posted 31 Jan 2014 • 1 answer
82 year psychosphrenic patient with dementia started fainting while taking mg Lamitcal, 80mg Geodon?
Posted 13 days ago • 2 answers